# SDR MZZA96224

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON RT WING OUTBOARD T/E FORE FLAP L/E UPPER SKIN AT WBL 417.  THE DAMAGED SKIN 2.2 INCH BY 3.2 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6. REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810414 (SEQ NR 06044).  (M)
